Show simple item record

dc.contributor.authorNi, Xiaohong ( )
dc.contributor.authorGe, Weigao ( )
dc.date.accessioned2021-01-28T20:03:25Z
dc.date.available2021-01-28T20:03:25Z
dc.date.issued2003-11-05
dc.identifier.citationNi, X., & Ge, W. (2003). Multi-point boundary-value problems for the p-Laplacian at resonance. Electronic Journal of Differential Equations, 2003(112), pp. 1-7.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13163
dc.description.abstractIn this paper, we consider multi-point boundary-value problems for the p-laplacian at resonance. Applying an extension of Mawhin's continuation theorem, we show the existence of at least one solution.en_US
dc.formatText
dc.format.extent7 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2003, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectResonanceen_US
dc.subjectMulti-point boundary value problemen_US
dc.subjectp-Laplacianen_US
dc.titleMulti-point boundary-value problems for the p-Laplacian at resonanceen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record